# SDR DALA2023060604621

- Difficulty date: June 2, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 90,736 hours, 36,507 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 L-4 DOOR ASSIST BOTTLE FAIL CHECK PER WORK CARD. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 011-0001:0593-2038/001 00001 REMOVED AND REPLACED EMERGENCY POWER RESERVOIR AT L4 DOOR PER B757 AMM 52-11-30. (2795905)
